# SDR SIMA20130211001

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 23,992 hours, 20,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3423 THE FLIGHT ATTENDANT REPORTED THE FLASHLIGHT HOLDER WAS LOOSE AND WOULD NOT HOLD FLASHLIGHT AGAINST CONTACTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
